MAUDE Adverse Event Report: CHESS MEDICAL INC. NAJA; GASTROINTESTINAL TUBE AND ACCESSORIES

CHESS MEDICAL INC. NAJA; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 9A-03110
Medical Device Problem Codes Use of Device Problem (1670); Deformation Due to Compressive Stress (2889); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that a naja gastrointestinal balloon catheter was used during an endoscopic ultrasound guided gastrojejunostomy (eus-gj) on (b)(6) 2026.During removal of naja balloon catheter, the distal balloon would not deflate.The catheter was cut with a wire cutter, and the physician let the air gradually come out.Additionally, there was a kink in the catheter near the hub.The procedure was completed with the original device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a140101 captures the reportable event of failure to deflate.Imdrf code f2301 captures the reportable event of additional device required.
 
Additional Manufacturer Narrative
Block h6: imdrf code a140101 captures the reportable event of failure to deflate.Imdrf code f2301 captures the reportable event of additional device required (wire cutter).Correction: correction to field h1: type of reportable event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf code a140101 captures the reportable event of failure to deflate imdrf code f2301 captures the reportable event of additional device required (wire cutter).Block h11: investigation results summary.The naja gastrointestinal balloon catheter was not returned for analysis as it was disposed.Therefore, the technical analysis could not be performed.The reported event of balloon failure to deflate could not be confirmed due to the lack of evidence.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of balloon failure to deflate and additional device required were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
NAJA
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
CHESS MEDICAL INC.
1010 sainte-catherine quest
3rd floor suite 3-115
montreal H3B 5 L1
CA  H3B 5L1
Manufacturer (Section G)
AGILE MV INC
3700 st patrick st suite 102
montreal, qc H4E 1 A2
CA   H4E 1A2
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24316050
Report Number3005099803-2026-00562
Device Sequence Number17555265
Product Code FGD
UDI-Device Identifier00191506060985
UDI-Public(01)00191506060985(17)260902(10)1602400
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K223890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model Number9A-03110
Device Catalogue Number9A-03110
Device Lot Number0001602400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/15/2026
03/06/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/11/2026
03/31/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown